Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2019, Volume 20, Issue 4, Pages 306–329 (Mi cheb850)  

Zeros of the Davenport–Heilbronn function in short intervals of the critical line

Z. Kh. Rakhmonova, Sh. A. Khayrulloevb, A. S. Aminova

a Dzhuraev Institute of Mathematics, Academy of Sciences of Republic of Tajikistan, Dushanbe
b Tajik National University, Dushanbe

Abstract: Davenport and Heilbronn introduced the function $f(s)$ and showed that $f(s)$ satisfies the Riemannian type functional equation, however, the Riemann hypothesis fails for $f(s)$, and moreover, the number of zeros of $f(s)$ in the region $Re s>1$, $0<Im s le T$ exceeds $cT$, where $c>0$ is an absolute constant. S.M. Voronin proved that, nevertheless, the critical line $Re s=\frac12 $ is an exceptional set for the zeros of $f(s)$, i.e. for $N_0(T)$, where $N_0(T)$ is the number of zeros of $f(s)$ on the interval $Re s=\frac12$, $0<Im s\le T$, we have the estimate $N_0(T)>cT\exp(0.05\sqrt{\ln\ln\ln\ln T})$, where $c>0$ is an absolute constant, $T\ge T_0>0$. While studying the number of zeros of the function $f(s)$ in short intervals of the critical line, A.A. Karatsuba, proved: if $\varepsilon$ and $\varepsilon_1$ are arbitrarily small fixed positive numbers not exceeding $0.001 $; $T\geq T_0(\varepsilon,\varepsilon_1)>0$ and $H=T^{\frac{27}{82}+\varepsilon_1}$, then we have
$$ N_0(T+H)-N_0(T)\ge H(\ln T)^{\frac{1}{2}-\varepsilon}. $$
This paper demonstrates that for the number of zeros of the Davenport-Heilbronn function $f(s)$ in short intervals of the form $[T,T+H]$ of the critical line the last relationship holds for $H\ge T^{\frac{131}{416}+\varepsilon_1}$. In particular, this result is an application of a new, in terms of exponential pairs, estimates of special exponential sums $W_j(T)$, $j=0,1,2$ which are uniform across parameters, where the problem of the non-triviality of estimates for these sums with respect to the parameter $H$ is reduced to the problem of finding the exponential pairs..

Keywords: Davenport-Heilbronn function, exponential pair, Riemann hypothesis, Selberg soothing factors.

DOI: https://doi.org/10.22405/2226-8383-2018-20-4-306-329

Full text: PDF file (758 kB)
References: PDF file   HTML file

UDC: 511.32
Received: 15.11.2019
Accepted:20.12.2019

Citation: Z. Kh. Rakhmonov, Sh. A. Khayrulloev, A. S. Aminov, “Zeros of the Davenport–Heilbronn function in short intervals of the critical line”, Chebyshevskii Sb., 20:4 (2019), 306–329

Citation in format AMSBIB
\Bibitem{RakKhaAmi19}
\by Z.~Kh.~Rakhmonov, Sh.~A.~Khayrulloev, A.~S.~Aminov
\paper Zeros of the Davenport--Heilbronn function in short intervals of the critical line
\jour Chebyshevskii Sb.
\yr 2019
\vol 20
\issue 4
\pages 306--329
\mathnet{http://mi.mathnet.ru/cheb850}
\crossref{https://doi.org/10.22405/2226-8383-2018-20-4-306-329}


Linking options:
  • http://mi.mathnet.ru/eng/cheb850
  • http://mi.mathnet.ru/eng/cheb/v20/i4/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021